# SDR 2012FA0000080

- Difficulty date: January 27, 2012
- Submitted: January 30, 2012
- Operation: General aviation
- Aircraft: N2252Y
- Make and model: Cessna 177
- Aircraft serial: 17700052
- Aircraft time: 3,102 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: S488567
- Condition: Broken
- Location: Te Flaps
- Part time: 3,102 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS, 10 SELECTED AND FLAPS WENT TO FULL DOWN. FOUND CONTROL WIRE BROKEN.
